# SDR CA070126004

- Difficulty date: August 31, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8406E
- Part serial: 8640
- Condition: Cracked
- Part time: 1,400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL LEAK AROUND CASTING PORT ON THE OIL COOLER ASSEMBLY.  (TC NR 20070126004)
